首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A NOTE ON DONALDSON POLYNOMIALS FOR K3 SURFACES
被引:0
|
作者
:
NAKASHIMA, T
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Tokyo Metropolitan University, Hachioji-shi., Tokyo, 192-03
NAKASHIMA, T
机构
:
[1]
Department of Mathematics, Tokyo Metropolitan University, Hachioji-shi., Tokyo, 192-03
来源
:
FORUM MATHEMATICUM
|
1994年
/ 6卷
/ 03期
关键词
:
D O I
:
10.1515/form.1994.6.385
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
We shall calculate Donaldson's SO(3)-polynomial invariants for K3 surfaces by an algebro-geometric method, following K.O'Grady.
引用
收藏
页码:385 / 390
页数:6
相关论文
共 50 条
[21]
An isoceny of K3 surfaces
Van Geemen, B
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Milan, Dipartimento Matemat, I-20133 Milan, Italy
Van Geemen, B
Top, J
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Milan, Dipartimento Matemat, I-20133 Milan, Italy
Top, J
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY,
2006,
38
: 209
-
223
[22]
DEGENERATION OF K3 SURFACES
NISHIGUCHI, K
论文数:
0
引用数:
0
h-index:
0
机构:
OSAKA UNIV,FAC SCI,DEPT MATH,OSAKA,JAPAN
OSAKA UNIV,FAC SCI,DEPT MATH,OSAKA,JAPAN
NISHIGUCHI, K
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY,
1988,
28
(02):
: 267
-
300
[23]
Noncommutative K3 surfaces
论文数:
引用数:
h-index:
机构:
Kim, H
Lee, CY
论文数:
0
引用数:
0
h-index:
0
机构:
Kyungpook Natl Univ, Topol & Geometry Res Ctr, Taegu 702701, South Korea
Lee, CY
PHYSICS LETTERS B,
2002,
536
(1-2)
: 154
-
160
[24]
On elliptic K3 surfaces
Shimada, I
论文数:
0
引用数:
0
h-index:
0
机构:
Hokkaido Univ, Fac Sci, Dept Math, Sapporo, Hokkaido 0600810, Japan
Hokkaido Univ, Fac Sci, Dept Math, Sapporo, Hokkaido 0600810, Japan
Shimada, I
MICHIGAN MATHEMATICAL JOURNAL,
2000,
47
(03)
: 423
-
446
[25]
SUPERSINGULAR K3 SURFACES
ARTIN, M
论文数:
0
引用数:
0
h-index:
0
机构:
KYOTO UNIV,RES INST MATH SCI,KYOTO,JAPAN
KYOTO UNIV,RES INST MATH SCI,KYOTO,JAPAN
ARTIN, M
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE,
1974,
7
(04):
: 543
-
567
[26]
On normal K3 surfaces
Shimada, Ichiro
论文数:
0
引用数:
0
h-index:
0
机构:
Hokkaido Univ, Fac Sci, Dept Math, Sapporo, Hokkaido 0600810, Japan
Hokkaido Univ, Fac Sci, Dept Math, Sapporo, Hokkaido 0600810, Japan
Shimada, Ichiro
MICHIGAN MATHEMATICAL JOURNAL,
2007,
55
(02)
: 395
-
416
[27]
Families of K3 surfaces
Borcherds, RE
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
Borcherds, RE
Katzarkov, L
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
Katzarkov, L
Pantev, T
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
Pantev, T
Shepherd-Barron, NI
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif Berkeley, Dept Math, Berkeley, CA 94720 USA
Shepherd-Barron, NI
JOURNAL OF ALGEBRAIC GEOMETRY,
1998,
7
(01)
: 183
-
193
[28]
ON CURVES ON K3 SURFACES
MARTENS, G
论文数:
0
引用数:
0
h-index:
0
MARTENS, G
LECTURE NOTES IN MATHEMATICS,
1989,
1389
: 174
-
182
[29]
Zariski K3 surfaces
Katsura, Toshiyuki
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Tokyo, Grad Sch Math Sci, Meguro Ku, Tokyo 1538914, Japan
Univ Tokyo, Grad Sch Math Sci, Meguro Ku, Tokyo 1538914, Japan
Katsura, Toshiyuki
论文数:
引用数:
h-index:
机构:
Schuett, Matthias
REVISTA MATEMATICA IBEROAMERICANA,
2020,
36
(03)
: 869
-
894
[30]
CURVES ON K3 SURFACES
Chen, Xi
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Alberta, Dept Math & Stat Sci, Edmonton, AB, Canada
Univ Alberta, Dept Math & Stat Sci, Edmonton, AB, Canada
Chen, Xi
Gounelas, Frank
论文数:
0
引用数:
0
h-index:
0
机构:
Georg August Univ Gottingen, Fak Math & Informat, Gottingen, Germany
Univ Alberta, Dept Math & Stat Sci, Edmonton, AB, Canada
Gounelas, Frank
Liedtke, Christian
论文数:
0
引用数:
0
h-index:
0
机构:
Tech Univ Munich, Zentrum Math, Munich, Germany
Univ Alberta, Dept Math & Stat Sci, Edmonton, AB, Canada
Liedtke, Christian
DUKE MATHEMATICAL JOURNAL,
2022,
171
(16)
: 3283
-
3362
←
1
2
3
4
5
→